# SDR AALA202303312450

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 26,853 hours, 8,333 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR HARD TO OPEN. REPLACED LAVATORY E DOOR TRACK PER AMM 25-43-00.
